# SDR USAA2013021400009

- Difficulty date: February 12, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 36,310 hours, 21,345 cycles
- System (JASC): 5240 · Service Doors
- Part: Strap
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R DOOR SQUEAL REPORTED.  FOUND SLIDE RETAINER STRAP BETWEEN SEAL AND FRAME.  SECURED STRAP.
